On the equivariant algebraic Jacobian for curves of genus two

Athorne, C. (2012) On the equivariant algebraic Jacobian for curves of genus two. Journal of Geometry and Physics, 62(4), pp. 724-730. (doi:10.1016/j.geomphys.2011.12.016)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1016/j.geomphys.2011.12.016

Abstract

We present a treatment of the algebraic description of the Jacobian of a generic genus two plane curve which exploits an SL<sub>2</sub>(k) equivariance and clarifies the structure of Flynn’s 72 defining quadratic relations. The treatment is also applied to the Kummer variety.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Athorne, Dr Chris
Authors: Athorne, C.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Geometry and Physics
ISSN:0393-0440

University Staff: Request a correction | Enlighten Editors: Update this record